# SDR SWAA2020101317524

- Difficulty date: September 22, 2020
- Submitted: October 13, 2020
- Operation: Air carrier
- Aircraft: N498WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32480
- Aircraft time: 54,229 hours, 32,111 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Bs 440-500d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION, FWD CARGO COMP BILGE AREA.  LT ZEE CHANNEL SURFACE CORROSION AROUND SEVERAL FASTENER HOLES FROM STA 440 TO STA 500D, LBL 24 & WL 156.6.  REMOVED CORROSION FROM LT Z CHANNEL (SIDEPLATE) FROM STA 440 TO STA 500D, LBL 24, WL 208.1, PER B737-700 SRM 51-70-02-0G-0.  FOUND WITHIN LIMITS FROM STA 440 TO STA 500A AND FROM 500B TO 500D AND OUT OF LIMITS BETWEEN STA 500A & STA 500B, PER B737-700 SRM 53-00-53-1A-2.  REPAIRED AREA OUT OF LIMITS, PER B737-700 SRM 53-00-53-2R-5 AND 53-00-53-2R-6.
